our logo
Freedom is in you...
You are enough. You are your solution.  
Go Back   paxilprogress > Paxil > General Discussion
User Name
Password
Register Moderation Guidelines Members List Calendar Search Today's Posts Mark Forums Read

General Discussion Open discussion about Paxil, Paxil Withdrawal, successes and progress, good stories and bad, with and without.

Adverse Drug Reaction Reporting    FDA Warnings    Published Withdrawal Studies    Pregnancy Warnings    Forum Psychology

Reply
 
Thread Tools
Old 11-03-2007, 04:26 PM   #1
heyK
 
heyK's Avatar
 
Join Date: Jul 2005
Posts: 402
Can Withdrawal Cause Pupil Dilation?

Hi All,

One withdrawal symptom that I've continuously had is severe light sensitivity. I know others have complained about this too. One thing I've just noticed is: I think my pupils used to be smaller before this all happened--like the size of pencil dots; now they're more like the size of pencil erasers--even when in bright light. I've had my eyes tested not long ago, and the doctor never commented on my pupils being too large. But I really think they're larger than before. Could this be accounting for my light sensitivity? And is there something about withdrawal that can cause pupils to be chronically dilated more than they were before?
__________________
1993 - end of 2001: Zoloft (75 mg)
2002 - 2003 (total of 11 months): Prozac + Buspar (to deal with the Zoloft withdrawal)
Off all drugs for a year going through withdrawal with no letup in symptoms, so in 2004 I (regrettably) went back on Zoloft to try a slower taper.
11/19/05 - Finally off again.
heyK is offline   Reply With Quote
Old 11-03-2007, 06:06 PM   #2
rdjanis
"has a lavender scented keyboard"
 
rdjanis's Avatar
 
Join Date: Mar 2004
Location: Ontario
Posts: 22,213
Re: Can Withdrawal Cause Pupil Dilation?

My daughter had the diluted pupils as well, people use to comment she looked like she was on drugs, not coming off. It did go away eventually.
__________________
Rita
rdjanis is offline   Reply With Quote
Old 11-03-2007, 07:16 PM   #3
nickels
 
nickels's Avatar
 
Join Date: Aug 2007
Location: new york
Posts: 3,224
Re: Can Withdrawal Cause Pupil Dilation?

I had light sensitivity at first too...that was with my first drop...i haven't dropped again since, but once I stabilized it went away
__________________

2000 - 20mgs Paxil for GAD & Panic Attacks
2001 - 30mgs increased to 40mgs
2006 - back down to 20mgs - poop out
2/2007 - C/T off 20mgs - went back on at 10mgs
7/2007 - stabilized then started my taper off of 10mgs
8/2007 - down to 5mgs then found PP and began 10% taper
10/15/2008 - 0!
2/2009 - started CBT to finally work on anxiety
nickels is offline   Reply With Quote
Old 11-03-2007, 09:44 PM   #4
heyK
 
heyK's Avatar
 
Join Date: Jul 2005
Posts: 402
Re: Can Withdrawal Cause Pupil Dilation?

Rita: Thanks for sharing that. Did she have light sensitivity that accompanied the pupil dilation?
__________________
1993 - end of 2001: Zoloft (75 mg)
2002 - 2003 (total of 11 months): Prozac + Buspar (to deal with the Zoloft withdrawal)
Off all drugs for a year going through withdrawal with no letup in symptoms, so in 2004 I (regrettably) went back on Zoloft to try a slower taper.
11/19/05 - Finally off again.
heyK is offline   Reply With Quote
Old 11-03-2007, 10:07 PM   #5
scotty
Administrator
 
scotty's Avatar
 
Join Date: Feb 2004
Location: new jersey
Posts: 49,808
Re: Can Withdrawal Cause Pupil Dilation?

Hell yeah! Ryan's eyes were BIZARRE looking in withdrawal!
__________________
AKA Laurie

"Faith is taking the first step even when you don't see the whole staircase."
MLK
scotty is offline   Reply With Quote
Old 11-03-2007, 10:09 PM   #6
heyK
 
heyK's Avatar
 
Join Date: Jul 2005
Posts: 402
Re: Can Withdrawal Cause Pupil Dilation?

Quote:
Originally Posted by scotty View Post
Hell yeah! Ryan's eyes were BIZARRE looking in withdrawal!
Did Ryan get light sensitivity along with it?
__________________
1993 - end of 2001: Zoloft (75 mg)
2002 - 2003 (total of 11 months): Prozac + Buspar (to deal with the Zoloft withdrawal)
Off all drugs for a year going through withdrawal with no letup in symptoms, so in 2004 I (regrettably) went back on Zoloft to try a slower taper.
11/19/05 - Finally off again.
heyK is offline   Reply With Quote
Old 11-04-2007, 05:06 AM   #7
Petrucci
Banned
 
Join Date: Jan 2007
Posts: 1,118
Re: Can Withdrawal Cause Pupil Dilation?

withdrawal causes everything my friend. all physical and emotional symptoms in the book. this not only effects the CNS but everything in your body. i couldn't even urinate while on these drugs i had to wait at least 2-3 full minutes before i had to release. now that i am lowering i can feel physical improvements.
Petrucci is offline   Reply With Quote
Old 11-04-2007, 09:47 AM   #8
Hopefull
 
Hopefull's Avatar
 
Join Date: Sep 2007
Location: Canada
Posts: 26
Re: Can Withdrawal Cause Pupil Dilation?

This may seem stupid, but what do you all mean by light sensitivity, do you just mean can't take bright light, or something else. Does wearing sunglasses make it better?
Thanks
Hopefull is offline   Reply With Quote
Old 11-04-2007, 03:50 PM   #9
heyK
 
heyK's Avatar
 
Join Date: Jul 2005
Posts: 402
Re: Can Withdrawal Cause Pupil Dilation?

Quote:
Originally Posted by Hopefull View Post
This may seem stupid, but what do you all mean by light sensitivity, do you just mean can't take bright light, or something else. Does wearing sunglasses make it better?
Thanks
In my case, it's more than just being uncomfortable out in the sun. It's ALL lights seeming brighter than they actually are; being very uncomfortable in stores, etc. with bright lights; and even having difficulty with some lights at home. Sunglasses can make it a little better, but they're not a cure.
__________________
1993 - end of 2001: Zoloft (75 mg)
2002 - 2003 (total of 11 months): Prozac + Buspar (to deal with the Zoloft withdrawal)
Off all drugs for a year going through withdrawal with no letup in symptoms, so in 2004 I (regrettably) went back on Zoloft to try a slower taper.
11/19/05 - Finally off again.
heyK is offline   Reply With Quote
Old 11-05-2007, 09:12 AM   #10
Zant808
 
Join Date: Aug 2007
Location: USA
Posts: 309
Re: Can Withdrawal Cause Pupil Dilation?

Pupil dialation is extremely common in withdrawal. I'm lucky that this side effects has mostly gone away in time.
__________________
Down to 750mg Depakote ER. Please remember to avoid all alcohol and caffeine (GABA affecting agents) forever in the future after you are done withdrawing!
Zant808 is offline   Reply With Quote
Old 11-05-2007, 09:31 AM   #11
pax80
 
Join Date: Jul 2005
Location: Portugal
Posts: 3,787
Re: Can Withdrawal Cause Pupil Dilation?

Have you tried lutein?
__________________
2002- 10mg diazepam(for a neck pain)
2003- 20mg seroxat(for benzo wd)
2005-stopped diazepam (1 year taper plus acupuncture)
2006-stopped paxil (1 year taper)
7 years free from drugs

Life is great!
pax80 is offline   Reply With Quote
Reply


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools

Forum Jump


All times are GMT -6. The time now is 01:07 PM.


We are not in any way affiliated with Paxil's manufacturer GlaxoSmithKline.
Our ideas and suggestions are anecdotal, inspirational, and they work.

Get the best web browser, FireFox

Powered by vBulletin® Version 3.6.5
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.